MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/bja/58.3.357

Медицинская библиотека · British journal of anaesthesia · 1986

Haemodynamic disturbances during anaesthesia in a patient receiving calcium channel blockers.

Gorven A M, Cooper G M, Prys-Roberts C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Haemodynamic changes (supraventricular tachycardia, decreases in arterial pressure) were observed during laryngoscopy and intubation of the trachea in a patient receiving nifedipine and verapamil. Before the induced stresses of laryngoscopy and tracheal intubation, these drugs had controlled the patient's arterial pressure and heart rate satisfactorily, and possible reasons why this was not so at the commencement of anaesthesia are discussed.

Для цитирования: Gorven A M, Cooper G M, Prys-Roberts C. Haemodynamic disturbances during anaesthesia in a patient receiving calcium channel blockers.. British journal of anaesthesia. 1986. DOI: 10.1093/bja/58.3.357.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.